# SDR SWAA2015091443855

- Difficulty date: August 2, 2015
- Submitted: September 15, 2015
- Operation: Air carrier
- Aircraft: N626SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27702
- Aircraft time: 62,235 hours, 49,685 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6545410395
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGITUDINAL FLOORBEAM, UPPER CHORD AFT END AT OTBD FASTENER HOLE, COMMON TO THE  ATTACH STRAP CRACKED AT BS 727B, RBL 24.8.  REPAIRED CHORD IAW ER & EA.
